| Model Number |
HEXAVUE IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the mna decoder required a reboot.To resolve the issue, the technician rebooted the mna decoder component and rerouted the hdmi cabling.The technician tested the unit, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that during a patient procedure, the touch panel connected to their hexavue ip custom room rack was showing black screens.No report of injury.